# SDR IXXA080034O

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Video Monitor
- Part number: 6009580001
- Part serial: 00014305
- Condition: Burned Out
- Location: Cabin
- Part time: 79,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER TAKEOFF FROM KSUU, THE CREW DETECTED AN ELECTRICAL ODOR IN THE CABIN.  THE CREW RETURNED TO KSUU AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED ELECTRICAL ODOR WAS COMING FROM THE FORWARD VIDEO MONITOR.  THE FORWARD VIDEO MONITOR WAS REMOVED TO PREVENT FURTHER ODOR.  THE MONITOR WAS PLACED ON ORDER AND THE AIRCRAFT WAS RETURNED TO SERVICE IAW DACO M/M 56-00-01.
